So I started taking Sertraline the 1st of September, I’m on 25g but I feel my dizziness getting worse! I had a sttomach ache probably from it. I feel like an hour after taking it my dizziness gets worse for a couple of hours.
Is this normal? Should I keep taking it? I have an appointment with my Dr. on the 7th of September so I’ll deff ask her about it.
Many people find worsening symptoms when they introduce a new drug. MAVers do tend to have an existing/or with chronicity develop strong hypersensitivity to a wide variety of things medication being but one. Therefore I’d say it’s pretty common though not acknowledged by many doctors I’m afraid so expect some strange looks. Checking our database I found this example.
1 month into Zoloft(Sertraline) Worse than when i started
In addition I checked it out and Sertraline is an SSRi. When I was prescribed an SSRI (Citalopram) my doctor told me to expect to feel a lot worse for at least three weeks before I might start feeling better. I’d suspect the same might apply. That is purely a result of the drug itself. VM once chronic can be intractable and difficult to get under control. It’s not clear why you were prescribed this drug but also be warned if it is to help your VM symptoms as a preventative it could easily 3-4 months to become effective. That applies to most commonly recognised preventatives and presumably (I’m not a doctor) relates to the condition itself.
Thank you so much for your answer! You are really helpful!
I was prescribed that for my VM and it helped soooo much. So I say give it time before you give up !
Hi, my brother is on this medication and found the first 3 weeks very challenging esp with an upset tummy and aches but it passed. If the tummy and dizzies ease off and reduce in severity as the week’s toll on, persevere if you can. Also, have food with the meds, all meds to mavers can be hard starting up so any small thing can really make a difference best of luck
Yes that’s right.@nin’s post reminded me. I’d completely forgotten. The upset stomach. Doctor told me to expect that too. Same applies to Venlafaxine.